CSpace
具缓变系数滞后型线性差分微分方程的稳定性
赵怀忠
1993
Source Publication应用数学学报
ISSN0254-3079
Volume016Issue:004Pages:493
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46579
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
赵怀忠. 具缓变系数滞后型线性差分微分方程的稳定性[J]. 应用数学学报,1993,016(004):493.
APA 赵怀忠.(1993).具缓变系数滞后型线性差分微分方程的稳定性.应用数学学报,016(004),493.
MLA 赵怀忠."具缓变系数滞后型线性差分微分方程的稳定性".应用数学学报 016.004(1993):493.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵怀忠]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵怀忠]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵怀忠]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.